Alert archive / California / Wind Advisories in 2024

Wind Advisory 17, NWS San Diego, CA

March 28, 20244 counties in California

NWS San Diego, CA issued this wind advisory at Mar 28, 2024, 1:11 PM PDT for 4 counties in California. It took effect at Mar 29, 2024, 2:00 PM PDT. It was in force for 23 hr.

The area

The counties it named.

The facts

Issued
Mar 28, 2024, 1:11 PM PDT (20:11 UTC)
In effect from
Mar 29, 2024, 2:00 PM PDT
Expired
Mar 30, 2024, 1:00 PM PDT
In force
23 hr
Issued by
NWS San Diego, CA

Counties Orange County, CA, Riverside County, CA, San Bernardino County, CA, San Diego County, CA

The radar

The Santa Ana Mts radar (KSOX), 88 km from the middle of the area, began a volume at 20:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

San Diego, CA (KNKX), launched 12:00Z, 8.2 hours before the alert went out and 124 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, San Diego, CA at 12:00Z on 2024-03-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, San Diego, CA at 12:00Z on 2024-03-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 4 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
813 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
4 m²/s²
0-3 km storm-relative helicity
71 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

220 
WWUS76 KSGX 282011
NPWSGX

URGENT - WEATHER MESSAGE
National Weather Service San Diego CA
111 PM PDT Thu Mar 28 2024

CAZ060>062-065-290415-
/O.NEW.KSGX.WI.Y.0017.240330T2100Z-240331T0600Z/
Apple and Lucerne Valleys-Coachella Valley-
San Diego County Deserts-San Gorgonio Pass Near Banning-
Including the cities of Victorville, Hesperia, Apple Valley, 
Lucerne Valley, Indio, Palm Springs, Cathedral City, Palm Desert,
Palm Desert Country, La Quinta, Coachella, and Borrego Springs
111 PM PDT Thu Mar 28 2024

...WIND ADVISORY IN EFFECT FROM 2 PM TO 11 PM PDT SATURDAY...

* WHAT...Southwest winds 20 to 30 mph with gusts to 50 mph 
  expected.

* WHERE...Apple and Lucerne Valleys, Coachella Valley, San Diego 
  County Deserts and San Gorgonio Pass Near Banning.

* WHEN...From 2 PM to 11 PM PDT Saturday.

* IMPACTS...Gusty winds could blow around unsecured objects.
  Reduced visibility in areas of blowing dust and sand.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

Moede
6 follow-up statements
768 
WWUS76 KSGX 290447
NPWSGX

URGENT - WEATHER MESSAGE
National Weather Service San Diego CA
947 PM PDT Thu Mar 28 2024

CAZ060>062-065-291300-
/O.EXT.KSGX.WI.Y.0017.240329T2100Z-240331T0200Z/
Apple and Lucerne Valleys-Coachella Valley-
San Diego County Deserts-San Gorgonio Pass Near Banning-
Including the cities of Victorville, Hesperia, Apple Valley, 
Lucerne Valley, Indio, Palm Springs, Cathedral City, Palm Desert,
Palm Desert Country, La Quinta, Coachella, and Borrego Springs
947 PM PDT Thu Mar 28 2024

...WIND ADVISORY NOW IN EFFECT FROM 2 PM FRIDAY TO 7 PM PDT
SATURDAY...

* WHAT...Southwest to west winds 20 to 30 mph with gusts to 50 
  mph expected. Isolated gusts to 60 mph below the San Gorgonio 
  Pass.

* WHERE...Apple and Lucerne Valleys, Coachella Valley, San Diego 
  County Deserts and San Gorgonio Pass Near Banning.

* WHEN...From 2 PM Friday to 7 PM PDT Saturday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Reduced visibility in areas of blowing dust and sand.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

SS
914 
WWUS76 KSGX 290955
NPWSGX

URGENT - WEATHER MESSAGE
National Weather Service San Diego CA
255 AM PDT Fri Mar 29 2024

CAZ552-554-292230-
/O.EXB.KSGX.WI.Y.0017.240330T0900Z-240330T1500Z/
Orange County Coastal Areas-Orange County Inland Areas-
Including the cities of Huntington Beach, Costa Mesa, 
Newport Beach, Laguna Beach, San Clemente, Santa Ana, Anaheim, 
Garden Grove, Irvine, Orange, Fullerton, and Mission Viejo
255 AM PDT Fri Mar 29 2024

...WIND ADVISORY IN EFFECT FROM 2 AM TO 8 AM PDT SATURDAY...

* WHAT...South winds 15 to 25 mph with gusts to 40 mph expected.

* WHERE...Orange County Coastal Areas and Orange County Inland 
  Areas.

* WHEN...From 2 AM to 8 AM PDT Saturday.

* IMPACTS...Gusty winds could blow around unsecured objects. Tree
  limbs and palm fronds could be blown down.

* ADDITIONAL DETAILS...The strongest winds will be near the coast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

CAZ043-050-292230-
/O.EXB.KSGX.WI.Y.0017.240330T1300Z-240330T1900Z/
San Diego County Coastal Areas-San Diego County Valleys-
Including the cities of Oceanside, Vista, Carlsbad, Encinitas, 
Chula Vista, National City, San Diego, Escondido, El Cajon, 
San Marcos, La Mesa, Santee, and Poway
255 AM PDT Fri Mar 29 2024

...WIND ADVISORY IN EFFECT FROM 6 AM TO NOON PDT SATURDAY...

* WHAT...South winds 15 to 25 mph with gusts to 40 mph expected.

* WHERE...San Diego County Coastal Areas and San Diego County 
  Valleys.

* WHEN...From 6 AM to noon PDT Saturday.

* IMPACTS...Gusty winds could blow around unsecured objects. Tree
  limbs and palm fronds could be blown down.

* ADDITIONAL DETAILS...The strongest winds will be near the coast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

CAZ060>062-065-292230-
/O.EXT.KSGX.WI.Y.0017.240329T2100Z-240330T0600Z/
Apple and Lucerne Valleys-Coachella Valley-
San Diego County Deserts-San Gorgonio Pass Near Banning-
Including the cities of Victorville, Hesperia, Apple Valley, 
Lucerne Valley, Indio, Palm Springs, Cathedral City, Palm Desert,
Palm Desert Country, La Quinta, Coachella, and Borrego Springs
255 AM PDT Fri Mar 29 2024

...WIND ADVISORY NOW IN EFFECT FROM 2 PM THIS AFTERNOON TO 11 PM
PDT THIS EVENING...

* WHAT...Southwest winds 20 to 30 mph with gusts to 50 mph 
  expected.

* WHERE...Apple and Lucerne Valleys, Coachella Valley, San Diego 
  County Deserts and San Gorgonio Pass Near Banning.

* WHEN...From 2 PM this afternoon to 11 PM PDT this evening.

* IMPACTS...Gusty winds could blow around unsecured objects. Tree
  limbs could be blown down.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

17
782 
WWUS76 KSGX 292059
NPWSGX

URGENT - WEATHER MESSAGE
National Weather Service San Diego CA
159 PM PDT Fri Mar 29 2024

CAZ062-300500-
/O.EXT.KSGX.WI.Y.0017.240329T2100Z-240330T1800Z/
San Diego County Deserts-
Including the city of Borrego Springs
159 PM PDT Fri Mar 29 2024

...WIND ADVISORY NOW IN EFFECT UNTIL 11 AM PDT SATURDAY...

* WHAT...Southwest winds 20 to 30 mph with gusts to 50 mph 
  expected. 

* WHERE...Southern portion of the San Diego County Deserts.

* WHEN...Until 11 AM PDT Saturday.

* IMPACTS...Gusty winds could blow around unsecured objects. Tree
  limbs could be blown down.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

CAZ552-554-300500-
/O.EXT.KSGX.WI.Y.0017.240330T0600Z-240330T1800Z/
Orange County Coastal Areas-Orange County Inland Areas-
Including the cities of Huntington Beach, Costa Mesa, 
Newport Beach, Laguna Beach, San Clemente, Santa Ana, Anaheim, 
Garden Grove, Irvine, Orange, Fullerton, and Mission Viejo
159 PM PDT Fri Mar 29 2024

...WIND ADVISORY NOW IN EFFECT FROM 11 PM THIS EVENING TO 11 AM
PDT SATURDAY...

* WHAT...South winds 15 to 25 mph with gusts to 40 mph expected.

* WHERE...Orange County Coastal Areas and Orange County Inland 
  Areas.

* WHEN...From 11 PM this evening to 11 AM PDT Saturday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs and palm fronds could be blown down.

* ADDITIONAL DETAILS...The strongest winds will be near the 
  coast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

CAZ043-050-300500-
/O.EXT.KSGX.WI.Y.0017.240330T0800Z-240330T2000Z/
San Diego County Coastal Areas-San Diego County Valleys-
Including the cities of Oceanside, Vista, Carlsbad, Encinitas, 
Chula Vista, National City, San Diego, Escondido, El Cajon, 
San Marcos, La Mesa, Santee, and Poway
159 PM PDT Fri Mar 29 2024

...WIND ADVISORY NOW IN EFFECT FROM 1 AM TO 1 PM PDT SATURDAY...

* WHAT...South winds 15 to 25 mph with gusts to 40 mph expected.

* WHERE...San Diego County Coastal Areas and San Diego County 
  Valleys.

* WHEN...From 1 AM to 1 PM PDT Saturday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs and palm fronds could be blown down.

* ADDITIONAL DETAILS...The strongest winds will be near the 
  coast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

CAZ060-061-065-300500-
/O.CON.KSGX.WI.Y.0017.240329T2100Z-240330T0600Z/
Apple and Lucerne Valleys-Coachella Valley-
San Gorgonio Pass Near Banning-
Including the cities of Victorville, Hesperia, Apple Valley, 
Lucerne Valley, Indio, Palm Springs, Cathedral City, Palm Desert,
Palm Desert Country, La Quinta, and Coachella
159 PM PDT Fri Mar 29 2024

...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING...

* WHAT...Southwest winds 20 to 30 mph with gusts to 50 mph 
  expected.

* WHERE...Apple and Lucerne Valleys, Coachella Valley, San Diego 
  County Deserts and San Gorgonio Pass Near Banning.

* WHEN...From 2 PM this afternoon to 11 PM PDT this evening.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

APR
235 
WWUS76 KSGX 300438
NPWSGX

URGENT - WEATHER MESSAGE
National Weather Service San Diego CA
938 PM PDT Fri Mar 29 2024

CAZ060-061-065-300600-
/O.CON.KSGX.WI.Y.0017.000000T0000Z-240330T0600Z/
Apple and Lucerne Valleys-Coachella Valley-
San Gorgonio Pass Near Banning-
Including the cities of Victorville, Hesperia, Apple Valley, 
Lucerne Valley, Indio, Palm Springs, Cathedral City, Palm Desert,
Palm Desert Country, La Quinta, and Coachella
938 PM PDT Fri Mar 29 2024

...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING...

* WHAT...Southwest winds 20 to 30 mph with gusts to 50 mph 
  expected.

* WHERE...Apple and Lucerne Valleys, Coachella Valley, San Diego
  County Deserts and San Gorgonio Pass Near Banning.

* IMPACTS...Gusty winds could blow around unsecured objects.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

CAZ062-301245-
/O.CON.KSGX.WI.Y.0017.000000T0000Z-240330T1800Z/
San Diego County Deserts-
Including the city of Borrego Springs
938 PM PDT Fri Mar 29 2024

...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 AM PDT SATURDAY...

* WHAT...Southwest winds 20 to 30 mph with gusts to 50 mph 
  expected.

* WHERE...Southern portion of the San Diego County Deserts.

* WHEN...Until 11 AM PDT Saturday.

* IMPACTS...Gusty winds could blow around unsecured objects. Tree
  limbs could be blown down.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. 

&&

$$

CAZ552-554-301245-
/O.CON.KSGX.WI.Y.0017.240330T0600Z-240330T1800Z/
Orange County Coastal Areas-Orange County Inland Areas-
Including the cities of Huntington Beach, Costa Mesa, 
Newport Beach, Laguna Beach, San Clemente, Santa Ana, Anaheim, 
Garden Grove, Irvine, Orange, Fullerton, and Mission Viejo
938 PM PDT Fri Mar 29 2024

...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 AM PDT SATURDAY...

* WHAT...South winds 15 to 25 mph with gusts to 40 mph expected.

* WHERE...Orange County Coastal Areas and Orange County Inland 
  Areas.

* WHEN...From 11 PM this evening to 11 AM PDT Saturday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs and palm fronds could be blown down.

* ADDITIONAL DETAILS...The strongest winds will be near the 
  coast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

CAZ043-050-301245-
/O.CON.KSGX.WI.Y.0017.240330T0800Z-240330T2000Z/
San Diego County Coastal Areas-San Diego County Valleys-
Including the cities of Oceanside, Vista, Carlsbad, Encinitas, 
Chula Vista, National City, San Diego, Escondido, El Cajon, 
San Marcos, La Mesa, Santee, and Poway
938 PM PDT Fri Mar 29 2024

...WIND ADVISORY REMAINS IN EFFECT FROM 1 AM TO 1 PM PDT
SATURDAY...

* WHAT...South winds 15 to 25 mph with gusts to 40 mph expected.

* WHERE...San Diego County Coastal Areas and San Diego County 
  Valleys.

* WHEN...From 1 AM to 1 PM PDT Saturday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs and palm fronds could be blown down.

* ADDITIONAL DETAILS...The strongest winds will be near the 
  coast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
903 
WWUS76 KSGX 301129
NPWSGX

URGENT - WEATHER MESSAGE
National Weather Service San Diego CA
429 AM PDT Sat Mar 30 2024

CAZ062-301800-
/O.CON.KSGX.WI.Y.0017.000000T0000Z-240330T1800Z/
San Diego County Deserts-
Including the city of Borrego Springs
429 AM PDT Sat Mar 30 2024

...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 AM PDT THIS MORNING...

* WHAT...Southwest winds 20 to 30 mph with gusts to 55 mph.

* WHERE...Southern portion of the San Diego County Deserts.

* WHEN...Until 11 AM PDT today.

* IMPACTS...Gusty winds could blow around unsecured objects. Tree
  limbs could be blown down.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle.

&&

$$

CAZ552-554-301800-
/O.CON.KSGX.WI.Y.0017.000000T0000Z-240330T1800Z/
Orange County Coastal Areas-Orange County Inland Areas-
Including the cities of Huntington Beach, Costa Mesa, 
Newport Beach, Laguna Beach, San Clemente, Santa Ana, Anaheim, 
Garden Grove, Irvine, Orange, Fullerton, and Mission Viejo
429 AM PDT Sat Mar 30 2024

...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 AM PDT THIS MORNING...

* WHAT...South winds 15 to 25 mph with gusts to 40 mph.

* WHERE...Orange County Coastal Areas and Orange County Inland 
  Areas.

* WHEN...Until 11 AM PDT today.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs and palm fronds could be blown down.

* ADDITIONAL DETAILS...The strongest winds will be near the 
  coast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

CAZ043-050-302000-
/O.CON.KSGX.WI.Y.0017.000000T0000Z-240330T2000Z/
San Diego County Coastal Areas-San Diego County Valleys-
Including the cities of Oceanside, Vista, Carlsbad, Encinitas, 
Chula Vista, National City, San Diego, Escondido, El Cajon, 
San Marcos, La Mesa, Santee, and Poway
429 AM PDT Sat Mar 30 2024

...WIND ADVISORY REMAINS IN EFFECT UNTIL 1 PM PDT THIS
AFTERNOON...

* WHAT...South winds 15 to 25 mph with gusts to 40 mph.

* WHERE...San Diego County Coastal Areas and San Diego County 
  Valleys.

* WHEN...Until 1 PM PDT today.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs and palm fronds could be blown down.

* ADDITIONAL DETAILS...The strongest winds will be near the 
  coast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

EA
344 
WWUS76 KSGX 301950
NPWSGX

URGENT - WEATHER MESSAGE
National Weather Service San Diego CA
1250 PM PDT Sat Mar 30 2024

CAZ043-050-302100-
/O.EXP.KSGX.WI.Y.0017.000000T0000Z-240330T2000Z/
San Diego County Coastal Areas-San Diego County Valleys-
Including the cities of Oceanside, Vista, Carlsbad, Encinitas, 
Chula Vista, National City, San Diego, Escondido, El Cajon, 
San Marcos, La Mesa, Santee, and Poway
1250 PM PDT Sat Mar 30 2024

...WIND ADVISORY WILL EXPIRE AT 1 PM PDT THIS AFTERNOON...

Winds have diminished below criteria so the Wind Advisory will be
allowed to expire.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Diego, CA wrote its last area forecast discussion before this wind advisory went out at Mar 28, 9:50 AM PDT, 3 hours 21 minutes earlier.

Area forecast discussion, Mar 28, 9:50 AM PDT, 3 hours 21 minutes before
Area Forecast Discussion
National Weather Service San Diego CA
950 AM PDT Thu Mar 28 2024

.SYNOPSIS...
A Pacific storm moving down the coast will strengthen the onshore
flow today and Friday bringing gusty west winds to the mountains and
deserts. The storm will then bring widespread rain and mountain snow
to Southern California Saturday and Sunday. Steady precipitation
Saturday will transition to showers and isolated thunderstorms
Saturday night and Sunday. Lingering showers Monday will be followed
by dry and warmer weather Tuesday and Wednesday.

&&

.DISCUSSION...FOR EXTREME SOUTHWESTERN CALIFORNIA INCLUDING ORANGE...
SAN DIEGO...WESTERN RIVERSIDE AND SOUTHWESTERN SAN BERNARDINO
COUNTIES...

The infrared satellite loop this morning showed the circulation
center of the deep 530 dm closed low west of the state of
Washington. A strong shortwave diving south out of the Gulf of
Alaska tonight will deepen a longwave trough down the West Coast and
spin up a 535 dm west of SFO Friday evening. Surface pressure
falling over the Great Basin this afternoon will result is strong
onshore gradients that will bring blustery westerly winds to the
mountains and deserts this afternoon through Friday. Blowing dust
and sand will impact some deserts areas.

The upper low digs south toward Pt Conception Saturday, tapping into
a moisture plume over the Pacific that will make landfall over the
Southwest Friday night and Saturday. Moderate to heavy rain over
Santa Barbara Friday evening will move south across the LA basin
Friday night, and then spread south into Orange, San Bernardino,
Riverside and San Diego Counties Saturday morning. This is when
steady moderate to heavy rain is likely. The combined effects of the
PVA aloft, the lifting along and ahead of the surface cold front and
the orographics over the mountains will produce rainfall rates of
0.50" or more.

After the AR passes Saturday afternoon, the cold core low behind the
trough will settle over the Southwest, and a second trailing vort
max which will help fuel showers and a thunderstorms in the unstable
airmass Sunday.

Showers will linger into Monday in the broad cyclonic flow trailing
the upper low which will dig all the way to central Baja Monday
evening. Ridging slowly builds over the Southwest Tuesday through
Thursday for warmer days.

&&

.HYDROLOGY...
Rain and mountain snow will begin as early as Friday night in Orange
County and the San Bernardino Mountains, then move south across the
Riverside and San Diego Counties Saturday morning. On Saturday night
and Sunday, showers will be fairly widespread with locally heavy
rain rates in any thunderstorms that form in the cold unstable
airmass behind the trough.

Forecast Rain Totals Through Monday:

Coastal and Valley........1.00"-2.00"
Mountains.................2.00"-3.50" locally 5.00" in the SBD mtns
Highs Deserts.............0.50"-1.00"
Lower Deserts.............0.25"-0.50"

The snow level between 5500-6000 feet Saturday morning will fall to
4500 feet Saturday night, then fluctuate around 5000 feet on Sunday.

Projected Snow Totals Through Monday:

4500-5500 ft...0-3"
5500-6500 ft...3-6"
6500-7500 ft...6-12"
Above 7500 ft..12+"

The current forecast for the San Diego River at Fashion Valley has
the river rising on Saturday, but remaining below the low-water
crossings. With additional rainfall on Sunday, the river could rise
sufficiently to flood the low-water crossings late Sunday.

&&

.AVIATION...
280930Z...Coast/Valleys... Low clouds will continue through the
morning hours at some of coastal sites. Bases will be 1000-1400 feet
MSL with tops to 2000 feet. Vis reduced 0-5SM in BR along inland
extent of clouds and higher coastal terrain. Scatter out 16-19Z. Low
clouds will push ashore and inland after 01Z in San Diego County and
after 06Z in Orange County. Bases will be around 1500 feet MSL but
will rise to over 2000 feet MSL and fill most of the coastal basin
overnight into Friday. Partial and intermittent cigs near the coast.

Mountains/Deserts...Increasing westerly winds after 23Z with gusts
of 25-35 kt, locally up to 55 kt. MOD up/downdrafts and turbulence
expected over and east of the mountains. Surface winds should
decrease after 09Z.

Otherwise...occasional high clouds above 20000 feet MSL today and
tonight.

&&

.MARINE...
No hazardous marine conditions are expected through Friday. Strong
southerly winds and choppy conditions are expected Friday night and
Saturday morning. A distinct wind shift from south to west will
occur with a front moving through the coastal waters Saturday
morning, with weaker winds and less chop thereafter. There is a
slight chance of thunderstorms Saturday night through Sunday.

&&

.SGX WATCHES/WARNINGS/ADVISORIES...
CA...None.
PZ...None.

&&

PUBLIC/HYDROLOGY...Moede
AVIATION/MARINE...Suk

The office that day

Everything else NWS San Diego, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 28, 1:04 PM PDTFlood WatchSGXOrange, Riverside, San Bernardino, San Diego3 days
Mar 28, 1:11 PM PDTWinter Storm WatchSGXRiverside, San Bernardino, San Diego25 hr
Mar 28, 1:33 PM PDTSmall Craft AdvisorySGX51 hr

Nearby

Wind Advisories in California, 2024Every wind advisory in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.